As far as I'm concerned, if the glasses prescription is too strong, it will cause two symptoms.
The first, when you watch with this pair of glasses, it is hazy. And you are not look at the right place or thing.
The second is it makes your head vertigo when you wear it. But it doubt that the prescription is too strong but these two signs are not so obvious, you can just go to the eye doctor and get them to test your eyes.
They will then check the lenses on your glasses to see if they are a match or not and this is the best way to make it clear. By the way, if your glasses are too strong and you still them will make your vision worse. So, please don't regard going to the doctor is a waste of time.
A high degree of glasses will make your eyes fatigue. You should look around for a second in order to adapt your glasses at first, and then check by walking to feel if you feel vertigo. If you feel dizziness or have a sense of uneven path when you are wearing glasses, it means that your prescription may be not accurate. Most of the acquired myopia is caused by environmental factors, so as to form good habits, maintaining adequate nutrition and exercise could develop good vision. it is so important to do the regular eye examinations